# SDR CA140604007

- Difficulty date: May 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 18,902 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Hartzl ACA3VF2
- System (JASC): 6110 · Propeller Assembly
- Part: Retainer
- Part number: 31025731
- Condition: Cracked
- Location: Propeller Shaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT OIL LEAK FROM PROP SHAFT AREA.  FURTHER INVESTIGATION DETERMINED THE PROPELLER RETAINER WAS CRACKED IN SEVERAL PLACES.  RETAINER REPLACED, CHIP DETECTOR WAS INSPECTED SERVICEABLE.  AIRCRAFT RETURNED TO SERVICE.
